MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report number 3013886523-2024-00175: a facility reported a hakim valve (id 823832) and a bactiseal catheter (id 823072) were implanted on (b)(6) 2024.On (b)(6) 2024 the patient had fever and cerebrospinal fluid (csf) tested positive.Therefore, the patient received an anti-infective therapy.On (b)(6) 2024, the physician conducted a revision procedure and the devices were explanted and replaced with a new hakim valve (id 823832) and the bactiseal catheter (id 823072).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823832) was returned for evaluation.Device history record (dhr) ¿ the product code 82-3832 with lot 6855345, showed report when released to stock.All finished goods test results, including endotoxin satisfactorily met the requirements.Failure analysis - the position of the cam when valve was received was on setting 130 mmh2o.The valve was visually inspected; biological debris was noted on the housing, base plate and motor.Needle hole was noted in the needle chamber.The valve was tested for programming, the valve failed the test.The valve passed the test for occlusion, reflux and siphon guard.The valve was leak tested; the leak tested passed.Only leaked from the needle hole in the needle chamber.The pressure test could not be performed because the device is not programmed.The valve was disassembled: the valve was visually inspected under microscope at appropriate magnification: biological debris was found on the ruby ball, motor and on the seat of the ruby ball.A visual check of the magnetization motors was carried out; the valve passed the test.Root cause analysis - the possible root cause for ¿the patient got fever¿ reported by the customer could be linked to the patient and hospital surroundings.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19588552
Report Number3013886523-2024-00174
Device Sequence Number3340235
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)271031(10)6855345
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number6855345
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL CATHETER (ID 823072)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient RaceAsian